A female asked:
Disclaimer

what is best product to fade away the dark spot on my face cause of liquid nitrogen? its been 10 mons. now.

1 doctor answer
Dr. Bobak Ghaheri
22 years experience ENT and Head and Neck Surgery
Dark spot: The dark spot may represent postinflammatory hyperpigmentation. Products like retinoids, hydroquinone, and some bleaches may help. You should see a dermatologist.
Answered on Jun 8, 2013
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. John Ebner
17 years experience Dermatology
Bleaching cream: Usually this type of postinflammatory hyperpgimentation will fade over time as long as you protect it from the sun. If this doesn't help, then a mild ... Read More
2
2 thanks
A female asked:
Dr. John Ebner
17 years experience Dermatology
Glycolic Acid Peels: These alpha/beta (glycolic acid) peels are superficial chemical peels and remove a few layers of dead skin with each peel. Sometimes, after several p ... Read More
A member asked:
Dr. James Seward
21 years experience Dermatology
Hydroquinone : Hydroquinone can take a few months to slowly fade the dark spot. Sunscreen is very important as well. I would first follow up with your dermatologis ... Read More
2
2 thanks
A 52-year-old female asked:
Dr. Glenn Messina
34 years experience Aesthetic Medicine
Under 2 weeks: IT Is normal for the areas to blister become darker and look almost like bloody blisters, In the course of a week they will darken dry and in most cas ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month